# SDR SWAA2021091400296

- Difficulty date: July 31, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 907 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS907 LBL5 WL166. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED STRINGER CLIP AT BS 907 LBL 5; WL 166; @STR 27 L; PER SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED STRINGER CLIP BS 907; LBL 05; WL 166 IAW SRM 51-40-05; DWG#147A0040. REQUEST OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 4 ; OK TO INSTALL STRINGER CLIP.; [06] INSTALLED STRINGER CLIP BS 907; LBL 05 WL 166 PER SRM 51-40-02; DWG# 147A0040.; [07] VERIFIED CORRECTIVE ACTION ITEM 6; [08] VERIFIED CORRECTIVE ACTION ITEM 6
